Alert archive / Puerto Rico / Small Craft Advisories in 2011
Small Craft Advisory 141, NWS JSJ
NWS JSJ issued this small craft advisory at Nov 29, 2011, 3:20 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2011, 3:20 PM CST (21:20 UTC)
- Expired
- Nov 30, 2011, 1:00 AM CST
- In force
- 10 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
806 WHCA72 TJSJ 292120 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 520 PM AST TUE NOV 29 2011 ...THE FAR NORTHEAST PORTION OF THE OFFSHORE ATLANTIC WATERS ARE STILL RECEIVING WAVES OF AROUND 7 FEET. AS A RESULT...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE ATLANTIC OFFSHORE WATERS THROUGH EARLY WEDNESDAY MORNING... AMZ710-300530- /O.NEW.TJSJ.SC.Y.0141.111129T2120Z-111130T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 520 PM AST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM AST WEDNESDAY... * WAVES: SEAS OF AROUND 7 FEET CAN BE EXPECTED IN THE NORTHEAST CORNER OF THE ZONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
1 follow-up statement
902 WHCA72 TJSJ 300230 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1030 PM AST TUE NOV 29 2011 ...ALTHOUGH THE SEAS WILL CONTINUE TO DIMINISH ACROSS THE LOCAL WATERS...THE FAR NORTHEAST PORTION OF THE OFFSHORE ATLANTIC WATERS IS STILL RECEIVING WAVE GROUPS OF AROUND 7 FEET... AMZ710-300700- /O.CON.TJSJ.SC.Y.0141.000000T0000Z-111130T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1030 PM AST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY. * WAVES: SEAS OF AROUND 7 FEET CAN BE EXPECTED IN THE NORTHEAST CORNER OF THE ZONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 12:43 PM CST, 2 hours 37 minutes earlier.
Area forecast discussion, Nov 29, 12:43 PM CST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 243 PM AST TUE NOV 29 2011 .DISCUSSION... MID LEVEL LOW TO OUR NORTH WILL GRADUALLY FILL DURING THE 24-36 HOURS WITH CONDITIONS REMAINING RELATIVELY STABLE THROUGH FRIDAY. HOWEVER ANOTHER SHORTWAVE IS FORECAST TO DROP INTO THE WEAKNESS THAT IS LEFT BEHIND WITH WEAK 500MB TROUGHING FORECAST ALOFT LATE THURSDAY THROUGH FRIDAY. MID LEVEL TROUGH AXIS EXPECTED TO REMAIN WEST OF THE AREA WHICH SHOULD ALLOW FOR PERIODS OF WEAK PVA THROUGH THE WEEKEND UNTIL THE TROUGH MOVES EAST ON MONDAY. STABILITY INDICES NOT THAT IMPRESSIVE BUT TREND TOWARD A GRADUAL DECREASE IN STABILITY DURING THE WEEKEND. GUIDANCE SPLIT ON HOW MUCH MOISTURE WE BE AVAILABLE THIS WEEKEND SO WILL TAKE THE MIDDLE OF THE ROAD AND GO WITH JUST ENOUGH MOISTURE TO GET AFTERNOON SHOWERS AND AN ISOLATED THUNDERSTORM OR TWO ACROSS THE INTERIOR AND SOUTHERN TO SOUTHWEST COASTS OF PUERTO RICO DURING THE AFTERNOON...WITH ISOLATED TO SCATTERED SHOWERS ACROSS THE NORTH-NORTHEAST COASTS OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS AT NIGHT. && .AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS ALL TAF SITES FOR THE NEXT 24 HRS. HOWEVER...LOCAL MOUNTAIN OBSCURATIONS ARE POSSIBLE ACROSS THE CORDILLERA CENTRAL AND VCSH ACROSS THE TAF SITES DURING THE EVENING AND OVERNIGHT. SURFACE WINDS WILL CONTINUE AT 15 KTS OR LESS MAINLY FROM THE NORTHEAST...BECOMING LIGHT AND VARIABLE OVERNIGHT. && .MARINE... MARINE CONDITIONS WILL REMAIN IN THE 3-6 FOOT RANGE ACROSS THE COASTAL WATERS THROUGH THE REST OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... SJU 74 84 73 84 / 60 30 20 40 STT 75 85 76 85 / 40 30 30 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 25/07
Hazardous weather outlook, Nov 29, 3:14 AM CST, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 514 AM AST TUE NOV 29 2011 AMZ710>745-PRZ001>013-300915- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 514 AM AST TUE NOV 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-300915- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 514 AM AST TUE NOV 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.